# SDR ASOA20141215101

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 33,756 hours, 19,035 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELECTRICAL ODOR FROM ROWS 4 AND 5.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT BALLASTS.  OPS CHECKED GOOD.
